The problems submitted by Ramanujan to the Journal of the Indian Mathematical Society

Bruce C. Berndt, Youn-seo Choi, Soon-yi Kang

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish (US)
Title of host publicationContinued Fractions: From Analytic Number Theory to Constructive Approximation
Subtitle of host publicationA Volume in Honor of L. J. Lange
EditorsBruce C Berndt, Fritz Gesztesy
PublisherAmerican Mathematical Society
Pages15-56
ISBN (Electronic)978-0-8218-7827-9
ISBN (Print)978-0-8218-1200-6
DOIs
StatePublished - 1999

Publication series

NameContemporary Mathematics
Volume236
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627

Cite this